Show simple item record

dc.contributor.authorCouchouron, Jean-Francois ( )
dc.contributor.authorPrecup, Radu ( Orcid Icon 0000-0003-0153-6168 )
dc.date.accessioned2020-07-07T20:00:20Z
dc.date.available2020-07-07T20:00:20Z
dc.date.issued2002-01-03
dc.identifier.citationCouchouron, J. F., & Precup, R. (2002). Existence principles for inclusions of Hammerstein type involving noncompact acyclic multivalued maps. Electronic Journal of Differential Equations, 2002(04), pp. 1-21.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/11982
dc.description.abstractWe apply Monch type fixed point theorems for acyclic multivalued maps to the solvability of inclusions of Hammerstein type in Banach spaces. Our approach makes possible to unify and improve the existence theories for nonlinear evolution problems and abstract integral inclusions of Volterra and Fredholm type.en_US
dc.formatText
dc.format.extent21 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectFixed pointen_US
dc.subjectMultivalued mapen_US
dc.subjectAcyclic seten_US
dc.subjectIntegral inclusionen_US
dc.subjectHammerstein equationen_US
dc.subjectEvolution equationen_US
dc.subjectBoundary value problemen_US
dc.titleExistence Principles for Inclusions of Hammerstein Type Involving Noncompact Acyclic Multivalued Mapsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record